Convergence theorems and demiclosedness principle for enriched strictly pseuocontractive mappings in real Banach spaces

Document Type : Research Paper

Authors

Department of Mathematics, Micheal Okpara University of Agriculture, Umudike, Umuahia, Abia State, Nigeria

10.22075/ijnaa.2023.28405.3880

Abstract

In this paper, some new weak and strong convergence results of the Mann and Ishikawa iterative schemes for the class of enriched strictly psuedocontractive mappings are established in the setup of q-uniformly smooth Banach spaces. Further, demiclosedness principle for this class of mappings is obtained in the aforementioned space. The results obtained in this paper extend, improve, generalise and unify several well-known results currently announced in the literature.

Keywords

[1] V. Berinde, Weak and strong convergence theorems for the Krasnoselskij iterative algorithm in the class of enriched strictly pseudocontractive operators, An. Univ. Vest Timiļ¼Œ S. Ser. Mat. Inf. 56 (2018), no. 2, 13–27.
[2] V. Berinde, Approximating fixed points of enriched nonexpansive mappings in Banach spaces by using a retraction-displacement condition, Carpathian J. Math. 36 (2020), no. 1, 27–34.
[3] V. Berinde, Approximating fixed points of enriched nonexpansive mappings by Krasnolselkii iteration in Hilbert spaces, Carpathian J. Math. 3 (2019), no. 35, 277–288.
[4] F.E. Browder and W.V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197–228.
[5] K. Goebel and W.A. Kirk , Topics in Metric Fixed Point Theory, Cambridge Studies in Advanced Mathematics, Vol. 28, Cambridge Univ. Press, Cambridge, UK, 1990.
[6] D.I. Igbokwe, Construction of fixed points of strictly pseudocontractive mappings of Brouwder-Petryshyn-type in arbitrary Banach space, Adv. Fixed Point Theory Appl. 4 (2003), 137–147.
[7] D.I. Igbokwe, Weak and srtong convergence theorems for the iterative approximation of fixed points of strictly pseudocontractive maps in arbitrary Banach spaces, J. Inequal. Pure Applied Math. 5 (2002), no. 1, 67–75.
[8] S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147–150.
[9] I.K. Agwu, D.I. Igbokwe, and N.C. Ukeje, Convergence of a three-step iteration scheme to the common fixed points of mixed-type total asymtotically nonexpansive mappings in uniformly convex Banach spaces, Eur. J. Math. Anal. 1 (2021), 45–67.
[10] I.K. Agwu, A novel iteration algorithm for hybrid pair of total asymptotically nonexpansive single-valued and total asymptotically quasi-nonexpansive multivalued mappings in Banach space, Res. Fixed Theory Appl. 2020 (2020), 1–28.
[11] M.A. Krasnoselskij, Two remarks about the method of successive approximations, (Russian) Uspehi Mat. Nauk (N.S.) 101 (1955), no. 63, 123–127.
[12] W.R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506–610.
[13] M.O. Osilike and A. Udoemene, Demiclosedness principle and convergence theorems for strictly pseudocontractive mappings of Browder-Petryshyn Type, J. Math. Anal. Appl. 256 (2001), 231–445.
[14] N. Saleem, I. Kalu Agwu, U. Ishtiaq and S. Radenovi´c, Strong convergence theorems for a finite family of (b, k)-enriched strictly pseudocontractive mappings and ΦT -Enriched Lipschitizian mappings using a new modified mixed-type Ishikawa iteration scheme with error, Symmetry 14 (2022), no. 5, 1032.
[15] H. Tan and H.K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), 301–308.
[16] H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), 1127–1138.
[17] Z.B. Xu and G.F. Roach, Characteristic inequalities of uniformly convex and uniformly smooth Banach spaces, J. Math. Anal. Appl. 157 (1991), 189-=210.
Volume 14, Issue 6
June 2023
Pages 345-355
  • Receive Date: 13 September 2022
  • Revise Date: 17 February 2023
  • Accept Date: 15 March 2023
  • First Publish Date: 04 April 2023